# SDR 07FDEA01376

- Difficulty date: April 8, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 48,199 hours, 10,952 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AUX TANK FOUND WITH CORROSION BETWEEN STA 1219 TO 1235 X= -81.170, FOUND AFTER REMOVAL OF FLOOR PANEL TO FACILITATE NDT INSPECTION.  [SUP 4-20-07]  COMPLIED WITH FEDEX E.A. 1-5720-109847.  CLASSIFIED AS MINOR REPAIR AS PER FEDEX GMM 6-2-100.
